# SDR USAA960670

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 1.25 INCH CRACK AFT ENTRY DOOR CUT OUT FORWARD LOWER CORNER FUSELAGE SKIN STRINGER 17L, BL 950.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 24.  (M)
